# SDR SWAA2023041919291

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT LT WING 2023-191912<[01] ET EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23;[02] REMOVED AND RE-INSTALLED CORRUGATED PLATE AND FASTENERS LOCATED ON TRAILING EDGE AT ORSS261 LT WING IAW B737-700 SRM 51-40-02 AND DWG# 115A2001; SHEET: 29; REV.:;[03] STEP 2 CORRECTED REMOVED AND RE-INSTALLED CORRUGATED PLATE AND FASTENERS LOCATED ON TRAILING EDGE AT ORSS261 LT WING IAW B737-700 SRM 51-40-02 AND DWG# 115A2001; SHEET: 29; REV.: - SEE INDIVIDUAL SIGNS-OFF BELOW;[04] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
